# SDR SRXR20150429001

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 37,228 hours, 10,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA04371
- Condition: Corroded
- Location: Bs 1139-1179
- Part time: 37,228 hours, 10,753 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON LH CABIN WINDOW BELT DOUBLERS AT STA 1139 AND 1179 DUE TO IMPROPER WINDOW SEAL INSTALLATION REF NRC#A011277
